# SDR UPS97222108

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-CHECK, RT SKIN SUPPORT ANGLE IS CRACKED FS 1345.  CUT OUT DAMAGED AREA FROM STA 1342 TO 1365.  FABRICATED ANGLE AND DOUBLER AND INSTALLED IAW SRM 51-40-3 AND 51-30-2.
